# SDR ASOA2014030310050

- Difficulty date: February 15, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 27,467 hours, 25,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 409+112 - 499 CORRODED.  REMOVED DAMAGED SEAT TRACK SECTION IAW SRM 51-41-02.  REPAIRED IAW EC/TC REO 52-00-055 AND REO 601R-53-00-055.
